CureZone   Log On   Join
 

Re: Withdrawal from Serafem (SSRI)/always better to taper that to come off any drug cold turkey. Cold turkey throws you into shock! by mary ..... Depression Forum

Date:   4/6/2003 10:02:51 PM ( 17 years ago ago)
Hits:   977
URL:   https://www.curezone.org/forums/fm.asp?i=20415

serafem, isn't that the new name for prozac? Prozac's
patent ran out and they changed the color and name and threw it back out there.

Anti-depressants are very dangerous to stop cold turkey. I am not sure if you where on it only 3 days if tapering is as important, but the drug companies are making the drugs stronger and stronger with each new one that comes out and they hope to get you addicted way faster, so tapering is always a good idea.

I tapered off valium in 2 years. I was only on it a few monthes before I started to taper. The books I have read said never come down more that 10% a week. But the catch is the next week you can only come down 10% of the remaining 90% not the full 100%, which makes tapering a long a very painfull process. And when life gets too hard (withdrawal symptoms) you need a break from tapering. Sometimes my breaks were for months, other times weeks. In times
of extreme stress in life is another good time to stop tapering. (such as a move, a death, your kid running away from home ...)

more info on tapering and horrible drug reaction and withdrawal stories:

http://www.drugawareness.org/

these stories can help you to make a more informed decision, more that anything I can say.

Mary
 

<< Return to the standard message view

fetched in 0.06 sec, referred by www.curezone.org/forums/fmp.asp?i=20415